MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700123
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation revealed that after the workmate claris v.1.2 software upgrade, the workmate claris dws screen turns black/blank and the user needs to reboot the system to regain functionality.
 
Event or Problem Description
During an atrial fibrillation procedure, when ablating, the live and review screens went black.The issue was resolved with technical assistance, and rebooting the system.The procedure was completed with no adverse consequences to the patient.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
stephanie o' sullivan
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key11930341
Report Number2184149-2021-00189
Device Sequence Number19607747
Product Code DQK
UDI-Device Identifier05415067001238
UDI-Public05415067001238
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700123
Device Catalogue NumberH700123
Device Lot Number7634027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date11/19/2021
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2184149-05/05/21-001-R
Patient Sequence Number1
Patient SexUnknown